# SDR WX52003F00000

- Difficulty date: February 28, 2003
- Submitted: March 12, 2003
- Operation: Air carrier
- Aircraft: N158WA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC411
- Engine: Garrtt TPE331*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: MS243314
- Condition: Inoperative
- Location: Lt Strut
- Part time: 5,000 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSUFFICENT FLUID LEVEL INSIDE STRUT HOUSING CREATED (SPONGY) STRUT EXTENSION.  DURING RETRACTION WIND LOAD COMPRESSING STRUT GREATER THAN .6250 INCH CLOSING MLG SAFETY SQUAT SWITCH.  THUS DISABLING THE RETRACT SEQUENCE, LEAVING THE RIGHT MLG PARTIALLY RETRACTED.  SERVICING FLUID AND NITROGEN IN LT STRUT, CURED THE PROBLEM.  CHECK STRUT FLUID LEVELS REGULARLY.
